# SDR ASOA2016030314549

- Difficulty date: March 3, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 17,890 hours, 11,847 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE AUTO SHUTDOWN DUE TO LIGHTNING STRIKE.  R & R RT ENGINE ACFT RETURN TO SERVICE.
